# SDR 2002F00532

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- Aircraft time: 10,317 hours, 3,381 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0002F356
- Condition: Failed
- Location: E/E Bay
- Part time: 10,317 hours, 3,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT NUMBER 710, RIGHT FMC FAILED ON TAXI OUT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FMC COMPUTER IN ACCORDANCE WITH MM 34-61-01-024, OPERATIONAL CHECKS GOOD.
